# SDR CA980330017

- Difficulty date: March 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 180K
- Aircraft time: 1,634 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: C5263
- Condition: Scratched
- Location: Prop Hub
- Part time: 1,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE CYLINDER WAS FOUND SCRATCHED AND THE BLADE PITCH LOCK DISTRIBUTION WAS FOUND OUT OF MANUFACTURERS LIMITS AS PER THE OVERHAUL MANUAL.
